# SDR SWAA2015110945883

- Difficulty date: November 2, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 55,408 hours, 32,425 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT NR 1 WINDOW FRAME, OTBD UPPER CORNER CRACKED ON EXTERIOR, INBD & INTERIOR SURFACES.  REPAIRED FRAME IAW ACO.
